# SDR LR7A0088

- Difficulty date: June 3, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 20,143 hours, 11,692 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 37234920
- Condition: Corroded
- Location: Fs 245-517
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 INSPECTION PER JOB CARD HSP53161, FOUND LT CHINE CAP CORRODED AT FS 257, 277, 297, 377 AND 397, LBL 50 TO LBL 60, WL 146.  REPLACED CHINE PLATE FS 245 TO 517 PER SRM SMP 583-51-40.
